# SDR CA090506002

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A8187B
- Condition: Defective
- Location: Aux Fuel
- Part time: 1,557 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WELDON AUX FUEL PUMP LIGHT CAME ON IN FLIGHT, TROUBLESHOOTING REVEALED A DEFECTIVE PUMP. PUMP REPLACED WITH A SERVICABLE ONE.
